Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Urine with semen, shriveling of testicles, lower abdominal pain, no pain while sex. Taking medicines for constipation. Possible causes?

Yesterday in the middle of the day after urinating I noticed what appeared to be a semen like fluid. It freaked me out so I called my wife in to look at it. Since then (over the last 24 hours) its happened quite a few times. Sometimes I urinate and it doesn t happen but more so then not a little bit comes out at the end. I ve also noticed shriveling of my testicles, pain in my lower left abdomen , slight pain while urinating and the overall feeling of being kicked in the testicles. My wife and I have been tested and neither carry STDs and we also don t have sex crazy amounts of time with holding back like I ve read with congestive prostatitus. It came out of nowhere mid day and now all these symptoms over 24 hours. The only thing I can think of is I have been constipated for a year or 2 since taking pain medication for a back injury. I ve been taking still softener and vitamins but still only go maybe once every couple days and when I do they re still hard balls. But I ve been dealing with that for 2 years could all these symptoms come out of nowhere from that? It s starting to worry me because the symptoms are non stop now. Shriveled testicles have not gone away. High and tight and constant feeling of being kicked down there. My wife and I had sex last night to see if it would relieve it. The sex was great, lasted 35 minutes and when I had an orgasm I never felt anything like it. It s not like I should be backed up out of nowhere because we relieve ourselves about 2 times a week sometimes 3. When I did last night tho it was longer then normal, felt very good but painful as well. Very hard to describe. I guess it felt somewhat better but woke up where I left off before then. It s hurting pretty good down there and still happened a few times today after urinating. I m a white, 29 year old Male. Healthy 5 10 160 pounds in athletic, cut but muscular shape. I work a on the feet physical job as a steel worker 50+ hours a week. But these symptoms that came out of nowhere have pretty much floored me. I m hoping there s a cure for this. Thanks for your time.
Asked On : Wed, 9 Jan 2013
Answers:  1 Views:  403
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
Urologist 's  Response
Jul 2016
Hello

Thanks for your query.Based on what you have described it appears to you have Cysto Prostatitis.However final diagnosis can be confirmed only on clinical and digital rectal examination and following tests.

1) Routine urine test( This will also rule out presence of sperms in your urine).

2) Haemogram

3) Ultrasound scanning of the abdomen.

The results of these tests will be available in 2-3 hours .Consult some Urologist for examination and proper evaluation and further treatment..You may need to take antibiotics for 2-3 weeks.This is not related to your problem of chronic Constipation and medicines that you are taking .

Answered: Thu, 10 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor